General chatter - I am not having a good week. Need advice.




mymagicnumber
07-20-2013, 02:06 PM
I recently had a back molar pulled that was just awful. The dentist drilled it down to where there was hardly anything left, intending to put a crown on it, despite me saying over and over I could not afford one. So it sat for a year or more with a temp filling on it. It got infected. I just had it pulled about 4 days ago, and everyone is surprised that I still feel the need to take vicodin. What happened was the tooth was right up against my wisdom tooth, and the nerve, so no matter how much numbing stuff they gave me, it still hurt. I was taking 2 vicodin (5/500) a day, but now I'm down to 1 -- if any. I'm a stomach/face sleeper, though, so I think that's why that side of my face is throbbing right now...Anyway, on with the story.

Dentist also gave me penicillin, which I found out I was allergic to. Next, clendomiacyn or something like that. Seems to be going okay, but I read it supposedly kills a lot of bacteria in your gut, and can cause yeast infections. I JUST had my period, and as someone with bacterial vaginosis, I do a douche with hydrogen peroxide and warm water a couple days to a week after my period, and that rights the PH. No more smell or discharge. But I'm wondering if I should skip that entirely until I'm done with these antibiotics? Would that overload my system?


EagleRiverDee
07-22-2013, 02:14 PM
I would add in a really good probiotic pill and take it while you're taking the antibiotics. At the very minimum, eat yogurt. But a good probiotic pill would be way better. You can also use a probiotic pill as a vaginal suppository.

You might try using heat/ice (in cycles) against your jaw to promote healing and drive out swelling. Always end on ice.